Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 120, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 6, 2015, 5:46 PM CDT for Yellow Medicine County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 5:46 PM CDT (22:46 UTC)
- Expired
- Aug 6, 2015, 6:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 145 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140
WUUS53 KMPX 062246
SVRMPX
MNC173-062330-
/O.NEW.KMPX.SV.W.0120.150806T2246Z-150806T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
546 PM CDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 630 PM CDT
* AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. LEO...OR
18 MILES NORTHWEST OF MARSHALL...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CLARKFIELD AROUND 610 PM CDT.
GRANITE FALLS...WOOD LAKE AND HANLEY FALLS AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HAZEL
RUN...SPELLMAN LAKE...ST. LEO...SPRING CREEK AND GRANITE FALLS
AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 45 AND 48.
U.S. HIGHWAY 59 BETWEEN MILE MARKERS 87 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4481 9585 4484 9559 4462 9536 4454 9549
4455 9561 4462 9561 4463 9563 4463 9601
4464 9605 4480 9607
TIME...MOT...LOC 2246Z 261DEG 23KT 4467 9599
HAIL...1.00IN
WIND...70MPH
$$
CLF1 follow-up statement
495
WWUS53 KMPX 062326
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
626 PM CDT THU AUG 6 2015
MNC173-062336-
/O.EXP.KMPX.SV.W.0120.000000T0000Z-150806T2330Z/
YELLOW MEDICINE MN-
626 PM CDT THU AUG 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YELLOW MEDICINE
COUNTY WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN MINNESOTA.
LAT...LON 4481 9585 4484 9559 4462 9536 4454 9549
4455 9561 4462 9561 4463 9563 4463 9601
4464 9605 4480 9607
TIME...MOT...LOC 2322Z 261DEG 23KT 4467 9599
$$
CLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 4:04 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 6, 4:04 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 404 PM CDT THU AUG 6 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 345 PM CDT THU AUG 6 2015 CURRENT SURFACE PRESSURE ANALYSIS INDICATES A LOW MOVING TO THE EAST ACROSS EASTERN SD WITH A WARM FRONT STRETCHED OUT ACROSS WEST CENTRAL AND SOUTHWEST MINNESOTA. IN ADDITION...A PRONOUNCED SHORTWAVE IS CURRENTLY NOSING INTO THE FORECAST AREA THIS AFTERNOON. SOLAR HEATING IS YIELDING SBCAPE BETWEEN 15000-2500 J/KG IN THE WESTERN FORECAST AREA. THEREFORE...WE ARE SEEING NUMEROUS THUNDERSTORMS WITH DEEP CORES IN THIS AREA. THERE IS SUFFICIENT DEEP LAYER EFFECTIVE SHEAR TO PRODUCE MULTICELL TO SUPERCELL STRUCTURE. THIS SUPPORTS WHAT WE'RE SEEING ON RADAR...WITH A COUPLE HEALTHY MESOCYCLONES. THESE STORMS WILL CONTINUE EAST AHEAD OF THE LARGE SCALE FORCING THAT IS MOVING THIS WAY. STORM COVERAGE SHOULD INCREASE...BUT THE SEVERITY OF CONVECTION IS ALSO EXPECTED TO DIMINISH BY THE TIME THE STORM MAKE IT INTO EASTERN MN AND WESTERN WI DUE TO LESS INSTABILITY. THE HAIL AND WIND THREAT IN WESTERN/CENTRAL MN WILL HE HIGHEST BETWEEN 4 PM AND 9 PM. THERE IS ALSO A CHANCE OF A TORNADO OR TWO LATE THIS AFTERNOON IN WESTERN MN GIVEN THE NW-SE ORIENTATED BOUNDARY...LOWER LCL VALUES...AND MODEST 0-3KM CAPE AND 0-1KM SHEAR. THE COLD FRONT WILL PASS THROUGH THE AREA TOMORROW MORNING AND SHIFT THE CONVECTION FARTHER EAST INTO WISCONSIN. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 345 PM CDT THU AUG 6 2015 THE LONG TERM CONCERN REMAINS THE CONVECTIVE THREAT OVER THE WEEKEND...WITH DRYING AND A WARMING TREND DEVELOPING INTO NEXT WEEK. THE INITIAL RAIN THREAT WILL BE LATE FRIDAY NIGHT INTO SATURDAY. ASSOCIATED WITH THE NEXT FRONTAL SYSTEM DROPPING INTO THE REGION FROM NORTHERN MN AND THE DAKOTAS. MCS DEVELOPMENT WILL BE POSSIBLE OVER NEBRASKA/SOUTH DAKOTA REGION LATER FRIDAY NIGHT AS A WAVE TOPS THE UPPER RIDGE. THE MAIN TROUGH DIGS A BIT SOUTH OVER HE DAKOTAS AND MN DRAGGING A FRONTAL BOUNDARY INTO NORTHWEST MN. WILL CONTINUE THE SMALLER CHANCE POPS FOR THIS AS IT MOVES INTO THE AREA. THEN TIMING OF THE TRANSLATION OF THE UPPER TROUGH AND ATTENDANT SURFACE FRONT WILL BE THE MAIN ISSUE FOR THE REST OF THE WEEKEND AND EARLY MONDAY. WILL CONTINUE THE CHANCE POPS DEVELOPING OVER THE ENTIRE CWA INTO SATURDAY NIGHT...AND EXITING THE SUNDAY NIGHT/MONDAY MORNING. THE BEST CHANCE APPEARS TO BE WITH THE FRONTAL PASSAGE SUNDAY AFTERNOON/SUNDAY NIGHT. THEREAFTER...THE LONG RANGE MODELS ARE IN GOOD AGREEMENT WITH HEIGHTS RISING OVER THE CENTRAL CONUS AS THE EASTERN CONUS TROUGH MOVES EAST. THIS SHOULD PROVIDE A DRY TREND FOR THE AREA THROUGH AT LEAST MIDWEEK...ALONG WITH A WARMING TREND THROUGH THURSDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 118 PM CDT THU AUG 6 2015 THERE ARE PLENTY OF LIGHT SHOWERS HANGING AROUND SOUTHERN MN AND WESTERN IA...BUT WE ARE GETTING A TEMPORARY BREAK IN THE THUNDERSTORM ACTIVITY...HOWEVER...THERE IS MORE ACTIVITY APPROACHING FROM THE DAKATOS AND WEST CENTRAL MN. WE EXPECT ANOTHER ROUND OF STORMS TO FORM LATE THIS AFTERNOON AND EVENING AND MOVE EAST WITH TIME. WE THINK THE 2ND AND POSSIBLE 3RD ROUND OF STORMS WILL IMPACT THAT TAF SITES BETWEEN MAINLY 5PM TO 3AM. MVFR/IFR CEILINGS AND VIS RESTRICTIONS ARE EXPECTED WITH THE POTENTIALLY HEAVY DOWNPOURS. LOW CEILINGS COULD LINGER THROUGH TOMORROW MORNING. KMSP... WE ARE CONFIDENT THERE WILL BE AT LEAST ONE MORE /POSSIBLY TWO/ MORE ROUNDS OF SHOWERS AND STORMS OVER THE NEXT 6-12 HOURS. THE FIRST MIGHT BE A LITTLE EARLIER THAN PREVIOUS FORECASTS INDICATED AND IMPACT THE AIRPORT FOR AT LEAST A PORTION OF THE EVENING RUSH. /OUTLOOK FOR KMSP/ FRI NIGHT...VFR. WINDS LIGHT AND VRB BECOMING S 5-10 KT. SAT...MVFR CIGS PSBL LATE...CHC OF -TSRA. S WINDS 5-10KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...CLF LONG TERM...DWE AVIATION...CLF
Hazardous weather outlook, Aug 6, 12:59 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1259 PM CDT THU AUG 6 2015 MNZ041-042-047>049-054>058-064-065-073-074-071800- DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN- 1259 PM CDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TODAY AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. MNZ043>045-050>053-059>063-066>070-075>078-082>085-091>093- WIZ014>016-023>028-071800- MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO- WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1259 PM CDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY BEGINNING LATE THIS AFTERNOON AND LASTING INTO TONIGHT. A FEW STRONG STORMS ARE POSSIBLE LATER ON TODAY AND TONIGHT. HAIL AND WIND CAN NOT BE RULED OUT...BUT WE THINK THE BIGGEST HAZARD IS THE HEAVY RAIN THREAT AND POTENTIAL FOR FLASH FLOODING IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 6, 4:13 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 4 W SUNBURG 45.35N 95.32W
08/06/2015 SWIFT MN STORM CHASER
SPOTTED OVER A FARM FIELD
&&
CARLYONSpecial weather statement, Aug 6, 4:18 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT THU AUG 6 2015
MNZ042-062200-
TODD-
418 PM CDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TODD COUNTY...
AT 417 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE OSAKIS...OR 16
MILES EAST OF ALEXANDRIA...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LONG PRAIRIE...OSAKIS...BROWERVILLE...GREY EAGLE...LAKE OSAKIS...
LITTLE SAUK...ROUND PRAIRIE...BURTRUM...WEST UNION...NORTH SHORE...
LONG PRAIRIE AIRPORT AND CLOTHO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 116 AND 119.
U.S. HIGHWAY 71 BETWEEN MILE MARKERS 173 AND 194.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4609 9467 4577 9465 4579 9514 4602 9515
4610 9514
TIME...MOT...LOC 2117Z 268DEG 26KT 4593 9502
JLTLocal storm report, Aug 6, 4:43 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 4 NNE SUNBURG 45.40N 95.21W
08/06/2015 M1.50 INCH KANDIYOHI MN PUBLIC
MOSTLY NICKEL AND QUARTER SIZED.
&&
CARLYONLocal storm report, Aug 6, 5:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
504 PM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 5 NE SUNBURG 45.40N 95.17W
08/06/2015 E0.88 INCH KANDIYOHI MN PUBLIC
0455 PM HEAVY RAIN 5 NE SUNBURG 45.40N 95.17W
08/06/2015 E4.00 INCH KANDIYOHI MN PUBLIC
&&
CARLYONLocal storm report, Aug 6, 5:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HEAVY RAIN LONG PRAIRIE 45.98N 94.86W
08/06/2015 M1.94 INCH TODD MN CO-OP OBSERVER
&&
CARLYONLocal storm report, Aug 6, 5:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO 2 N NORWAY LAKE 45.34N 95.13W
08/06/2015 KANDIYOHI MN STORM CHASER
CONFIRMED TOUCH DOWN
0458 PM TSTM WND DMG 2 NNW NORWAY LAKE 45.34N 95.13W
08/06/2015 KANDIYOHI MN STORM CHASER
SMALL BRANCHES AND OTHER DEBRIS POSSIBLE TORNADO RELATED
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:16 PM CDT | Special Weather Statement | MPX | Douglas, Pope, Todd | 59 min |
| Aug 6, 4:07 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 53 min |
| Aug 6, 4:09 PM CDT | Tornado Warning | MPX | Kandiyohi, Swift | 36 min |
| Aug 6, 4:18 PM CDT | Special Weather Statement | MPX | Todd | 42 min |
| Aug 6, 4:44 PM CDT | Tornado Warning | MPX | Kandiyohi | 31 min |
| Aug 6, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 30 min |
| Aug 6, 5:13 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 32 min |
| Aug 6, 5:14 PM CDT | Tornado Warning | MPX | Kandiyohi | 31 min |
| Aug 6, 5:23 PM CDT | Tornado Warning | MPX | Yellow Medicine | 37 min |
| Aug 6, 5:29 PM CDT | Flash Flood Warning | MPX | Kandiyohi | 3 hr |
| Aug 6, 5:45 PM CDT | Tornado Warning | MPX | Kandiyohi | 30 min |
| Aug 6, 6:10 PM CDT | Tornado Warning | MPX | Meeker, Stearns | 23 min |
| Aug 6, 6:33 PM CDT | Special Weather Statement | MPX | Redwood, Renville | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.